(888) 687-4334
Menu

Theraflu Hot Liquid Multi-Symptom Severe Cold - Nighttime

RDC10694669

$ 6.96 $ 9.19

Don't let a cold and cough, or even the flu get you down! Use the power of Theraflu Multi-Symptom Severe Cold to help get you back on your feet as soon as possible! Containing the powerful pain reliever of Acetaminophen, Theraflu Multi-Symptom Severe Cold is the new, nighttime warming relief, medicine that helps relieve minor aches and pains, helps to soothe sore throats and combat headaches, and temporarily reduces fevers - all while fighting that pesky cough and nasal congestion!

Combining the great taste and healing power of Lipton tea, and infused with green tea and citrus flavor, knock out the cold before it knocks you out!

Instructions:

  • Do not use more than directed
  • Take every 4 hours while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Adults and children 12 years old and older should take 1 packet
  • Do not give to children under 12 years old
  • Dissolve contents of 1 packet into 8 ounces of hot water, sip while hot
  • Consume entire drink within 10 to 15 minutes
  • If using a microwave, add contents of 1 packet to 8 ounces of cool water; stir briskly before and after heating. Do not overheat

Warnings:

Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000MG of acetaminophen in 24 hours, with other drugs containing acetaminophen, or consume 3 or more alcoholic drinks every day while using this product. 

Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening, blisters, and a rash. If a skin reaction occurs, stop use and seek medical attention. 

Sore Throat Warning: If your sore throat is severe, persists for more than 2 days, or is accompanied or followed by a fever, headache, rash, nausea, or vomiting, contact a doctor immediately.

Do Not Use:

  • In a child under 12 years old
  • If you are allergic to acetaminophen
  • With any other prescription or nonprescription drug that contains acetaminophen. If you are unsure whether a drug contains acetaminophen, ask a doctor or pharmacist
  • If you are taking a prescription MAOI, or for 2 weeks after stopping the MAOI drug. If you don't know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.

Ask a Doctor or Pharmacist Before Use If You Have:

  • Liver disease
  • Heart disease
  • High blood pressure
  • Thyroid disease
  • Diabetes
  • Trouble urinating
  • Cough that occurs with too much mucus
  • Cough that lasts or is chronic, such as those that occur with smoking, asthma or emphysema
  • A breathing problem such as emphysema or chronic bronchitis
  • Glaucoma
  • If you are taking the blood thinning drug, Warfarin
  • If you are taking sedatives or tranquilizers

When using this product, do not exceed recommended dosages. Avoid alcoholic drinks. Marked drowsiness may occur. Alcohol, sedatives and tranquilizers may increase drowsiness. Be careful when driving a car or operating machinery. Excitability may occur, especially in children. 

Stop Use & Ask a Doctor If:

  • Nervousness, dizziness, or sleeplessness occurs
  • Fever gets worse or lasts more than 3 days
  • Redness or swelling is present
  • New symptoms occur
  • Pain, cough or nasal congestion gets worse or lasts more than 7 days
  • Cough comes back or occurs with fever, rash or headache that lasts. These could be signs of a serious condition

If pregnant or breastfeeding, ask a health care professional before use. 

Keep out of reach of children. In case of overdose, seek medical help or contact a Poison Control Center immediately. Prompt Medical Attention is critical for adults as well as for children, even if you don't notice any signs or symptoms. 

Theraflu Hot Liquid Multi-Symptom Severe Cold - Nighttime Tags

Acetaminophen | Body Aches | Clear Nasal Passages | Cold | cold & flu | Cold & Flu Medicine | Cold and Cough | Cold and Cough Medication | cold and flu | Cold and Flu Medication | Cold and Flu Medicine | cold and flu relief | Cold and Flu Reliever | cold and flu season | Cold Cough | Cold Medication | Cold Medicine | Cold Remedy Medicine | Cold Symptom | Cold Symptoms | Common Cold | congestion | Congestion Relief | Cough | cough and cold relief | Cough Medication | Cough Medicine | Cough suppressant | Cough Suppressents | Coughing | Fever | Fever Reducer | Fever Relief | Fevers | Nasal | Nasal Congestion | Nasal Congestion Relief | Nasal decongestant | Nighttime cold medicine | Nighttime Theraflu | Nighttime Theraflu Multi-Symptom Severe Cold | Pain Relief | Runny Nose | Severe Cold | Severe Cold & Cough | sneezing | sore throat | Sore Throat Pain | Stuffy nose | Theraflu | Theraflu Multi-Symptom | Theraflu Multi-Symptom Severe Cold | Theraflu Nighttime | Theraflu Product | Theraflu Products | Theraflu Severe Cold | Theraflu Severe Cold & Cough | Throat Pain |

You also Viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.